Schedule

 

This is a very loose itinerary for your 200 hour ryt. if one portion takes longer than expected some things may shift around. Please, keep an open mind with schedules. This is a very intensive course as it takes place over 6 weekends and a retreat. This will result in full days with a lot of information. It is split up to give process and study time in between weekends. With new terminology you may not be used to along with yoga like you may have never experienced it before it can come as a shock to some people. Which is why i like to provide an estimated daily schedule as well as a timeline.

Every day we will stick to roughly the same schedule, focusing on different subjects. There will also be at home work for self study, svadhyaya. Your current svadhyaya is your reading list. If you are having trouble with a certain concept or book feel free to send me an email. The weekend classes will take place 9am-6pm daily. You can expect:

  • 9am 30 mins chanting and/or meditation

  • 9:30am 60-90 min yoga class, either Vinyasa Flow, Ashtanga or Other.

  • 11am 1 hour Philosophy (this is a vague term as it may be history, terminology or ethics)

  • 12pm 30 min to 1 hour Lunch Break

  • 1pm 1 hour Philosophy

  • 2pm Anatomy and Alignment (We will break down asanas and how to properly adjust them)

  • 4pm 60-90 minute Restorative Class or Workshop

  • 5:30pm End the day

As you can see, the days do not leave a lot of wiggle room. Try to arrive early/on time.

With the schedule below, if you have questions with anything or do not see something that you expected let me know, it may have been an oversight or it may be more suited for a 300 level course.

 

Feb. 23 & 24


Opening Ceremony

Vinyasa Flow Class/Ashtanga Class

What is Yoga

Bandhas

Terms

Arc of class

Surya Namaskar a & b

Yin Yoga/Yoga Nidra

April 27 & 28

Mysore Ashtanga

Chakras

Reiki Level 1 Certification

After this weekend you will be certified as a Reiki Teacher. This weekend will be taught by reiki master, Alana.

Yin Yoga Class/Inversion Workshop time permitting

May 27

Your classes

There will be time slots available for sign up as the dates get closer.

Dinner @ Salt and Board

Rsvp to Aspen if you plan on going

See Menu HERE

March 9 &10

Vinyasa Flow Class/Ashtanga Class

History

Namaste

Om (108 Om’s)

Anatomy

Seated Asanas

Yin YOga/ Transition Workshop

May 18 & 19

Mysore Ashtanga

mudras

bagavad gita

meditation

arm balances

Yin Yoga Class/Arm Balance Workshop

May 28

Your classes

There will be time slots available for sign up as the dates get closer.

March 23 & 24

Vinyasa Flow Class/Ashtanga Class

Sutras (Homework Assignment Due)

Whys

Begin putting together a class

Standing Asanas

Yin Yoga/Ball Release Class

May 26 @ Farmington

We will start the day in Farmington. 9 am - 1pm

Yoga Alliance

Ethics

Business of Yoga

Make up work/anything we didn’t finish in depth.

May 29

Your classes

There will be time slots available for sign up as the dates get closer.

Dinner @ Campo

Rsvp to Aspen if you plan on going. This will be our last night together!

See Menu HERE

April 6 & 7

Aroma Flow Class/Ashtanga Class

Kriyas

Koshas

gods/goddesses

floor asanas

Yin Yoga Class/Back-bending Workshop

May 26 @ Retreat

Settle into the room

Workshop or Class

May 30

Closing Ceremony